Fixed time impulsive differential inclusions
Journal Title: Surveys in Mathematics and its Applications - Year 2007, Vol 2, Issue 0
Abstract
In the paper we study weak and strong invariance of differential inclusions with fixed time impulses and with state constraints.We also investigate some properties of the solution set of impulsive system without state constraints. When the right-hand side is one sided Lipschitz we prove also the relaxation theorem and study the funnel equation of the reachable set.
Authors and Affiliations
Tzanko Donchev
A Fuzzy Commitment Scheme with McEliece's Cipher
In this paper an attempt has been made to explain a fuzzy commitment scheme with McEliece scheme. The efficiency and security of this cryptosystem is comparatively better than any other cryptosystem. This scheme is one o...
Fractional order differential inclusions on the half-line
We are concerned with the existence of bounded solutions of a boundary value problem on an unbounded domain for fractional order differential inclusions involving the Caputo fractional derivative. Our results are based o...
Some Absolutely Continuous Representations of Function Algebras
In this paper we study some absolutely continuous representations of function algebras, which are weak ρ-spectral in the sense of [5] and [6], for a scalar ρ > 0. More precisely, we investigate certain conditions for...
Existence and nonexistence results for second-order Neumann boundary value problem
In this paper some existence and nonexistence results for positive solutions are obtained for second-order boundary value problem <CENTER>-u"+Mu=f(t,u), t∈(0,1) </CENTER>with Neumann boundary conditions <C...
Modified Adomian decomposition method for singular initial value problems in the second-order ordinary differential equations
In this paper an efficient modification of Adomian decomposition method is introduced for solving singular initial value problem in the second-order ordinary differential equations. The scheme is tested for some examples...